International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 4, Pages 217-230
Peristaltic transport in a cylindrical tube through a porous medium
Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt
Received 1 March 2000
Copyright © 2000 Elsayed F. El Shehawey and Wahed El Sebaei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The problem of peristaltic transport in a cylindrical tube through
a porous medium has been investigated. A perturbation solution is
obtained, which satisfies the momentum equation for the case in
which the amplitude ratio is small. The results show that the fluid
phase mean axial velocity increases with increasing the
permeability parameter . The phenomena of reflux is discussed.
Numerical results are reported for various values of the physical